# SDR QXEA2017061300418

- Difficulty date: May 31, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 37,675 hours, 39,425 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L HAS EVIDENCE OF CORROSION FORE & AFT OF FRAME BS 196. REMOVED AND BLENDED CORROSION ON THE FRAME IAW SRM 53-00-00, REPAIR -09.  PERF'D E/T AND U/T INSP ON STR 25L BLEND OUT IAW NDTM 51-00-04 AND 51-00-06.   OUT OF LIMITS IAW SRM 53-00-00-02-09 AND DWG #85327235. CUT OUT DAMAGED PORTION OF STRINGER IAW RD 8/4-53-8270 ISSUE 1. FABRICATED LOCATED, DRILLED AND DEBURRED NEW SPLICE ANGLE AND REPAIR PACKER IAW RD 8/4-53-8270.  FINISHED NEW PART, ALODINED AND PRIMED IAW RD 8/4-53-8270.  INSTALLED THE REPAIR IAW RD 8/4-53-8270. RESTORED FINISH TO REWORKED AREA AT STR 25P AT STA X.196.0 REF RD 8/4-53-8270.
